# SDR CALA9800793

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49479
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Rigging
- Condition: Out Of Rig
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORCE REQUIRED TO PULL INTERIOR TAIL CONE RELEASE HANDLE IS TO LOW.  RIGGED HANDLE PER MM 53-53-00.
